# SDR UIEA2021060801290

- Difficulty date: June 8, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 104,025 hours, 22,121 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 112232
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. APU FAILED COLD SOAK START( THIS BECOMES MDDR 148218 PER MEL 49-11-01A, CAT C, DUE 18JUN21. PERFORMED APU FIM 49-11 FAULT TREE 958 AND FOUND CODE 01 ON ECU DURING BITE.   LP 1465341: REMOVED AND REPLACED APU ECU IAW AMM 49-61-05. OPS CHECK GOOD. DMI 148218 CLEARED. PLACARD REMOVED. MCC NOTIFIED. )
